RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 1, Pages 176–179 (Mi tvp3565)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On Theorems of Lévy–Baxter Type for Stochastic Elliptic Equations

V. B. Goryainov


Full text: PDF file (632 kB)

English version:
Theory of Probability and its Applications, 1988, 33:1, 164–167

Bibliographic databases:

Received: 26.06.1986

Citation: V. B. Goryainov, “On Theorems of Lévy–Baxter Type for Stochastic Elliptic Equations”, Teor. Veroyatnost. i Primenen., 33:1 (1988), 176–179; Theory Probab. Appl., 33:1 (1988), 164–167

Citation in format AMSBIB
\Bibitem{Gor88}
\by V.~B.~Goryainov
\paper On Theorems of L\'evy--Baxter Type for Stochastic Elliptic Equations
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 1
\pages 176--179
\mathnet{http://mi.mathnet.ru/tvp3565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940004}
\zmath{https://zbmath.org/?q=an:0673.60062|0636.60060}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 1
\pages 164--167
\crossref{https://doi.org/10.1137/1133021}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T236600021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3565
  • http://mi.mathnet.ru/eng/tvp/v33/i1/p176

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Benassi A., Cohen S., Istas J., Jaffard S., “Identification of filtered white noises”, Stochastic Processes and Their Applications, 75:1 (1998), 31–49  crossref  mathscinet  zmath  isi
    2. S. M. Krasnitskiy, O. O. Kurchenko, “Baxter type theorems for generalized random Gaussian processes”, Theory Stoch. Process., 21(37):1 (2016), 45–52  mathnet  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:145
    Full text:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020